# SDR REXA2014103001087

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,500 hours, 20,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMM 8835 SERVICE DOOR EMER LIGHT CRACKED.  R & R SERVICE DOOR EMER LIGHT IAW 33-51-13.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 8835.
